MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY AMSCO LD202 IN-CEILING LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY AMSCO LD202 IN-CEILING LIGHTING SYSTEM
Model Number LD202
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the lighting system and found the orbis lighthead board assembly to be burned and was emitting the smell of smoke.The technician replaced the lighthead board assembly, tested the lighting system, confirmed it to be operating according to specifications, and returned it to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that prior to the start of a patient procedure smoke was observed emitting from their amsco ld202 in-ceiling lighting system.The patient was transferred to a different room and the procedure was completed successfully.No report of injury or procedure delay.

Brand Name
AMSCO LD202 IN-CEILING LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15852524
Report Number1043572-2022-00085
Device Sequence Number12360570
Product Code KZF
UDI-Device Identifier00724995161286
UDI-Public00724995161286
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLD202
Device Catalogue NumberP141211221
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown